MathSciNet Relay Station
MathSciNet bibliographic data
MR1312045 (97f:34071) 34L20 (34B24)
Fulton, Charles T.; Pruess, Steven A. Erratum: "Eigenvalue and eigenfunction asymptotics for regular Sturm-Liouville problems'' [J. Math. Anal. Appl. 188 (1994), no. 1, 297–340; MR1301734 (96e:34144)]. J. Math. Anal. Appl. 189 (1995), no. 1, 313–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement